• español
  • English
  • français
  • Deutsch
  • português (Brasil)
  • italiano
    • español
    • English
    • français
    • Deutsch
    • português (Brasil)
    • italiano
    • español
    • English
    • français
    • Deutsch
    • português (Brasil)
    • italiano
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Browse

    All of UVaDOCCommunitiesBy Issue DateAuthorsSubjectsTitles

    My Account

    Login

    Statistics

    View Usage Statistics

    Share

    View Item 
    •   UVaDOC Home
    • SCIENTIFIC PRODUCTION
    • Institutos de Investigación
    • Instituto de Investigación en Matemáticas (IMUVA)
    • IMUVA - Artículos de Revista
    • View Item
    •   UVaDOC Home
    • SCIENTIFIC PRODUCTION
    • Institutos de Investigación
    • Instituto de Investigación en Matemáticas (IMUVA)
    • IMUVA - Artículos de Revista
    • View Item
    • español
    • English
    • français
    • Deutsch
    • português (Brasil)
    • italiano

    Export

    RISMendeleyRefworksZotero
    • edm
    • marc
    • xoai
    • qdc
    • ore
    • ese
    • dim
    • uketd_dc
    • oai_dc
    • etdms
    • rdf
    • mods
    • mets
    • didl
    • premis

    Citas

    Por favor, use este identificador para citar o enlazar este ítem:http://uvadoc.uva.es/handle/10324/40698

    Título
    Exponential polynomial inequalities and monomial sum inequalities in p-Newton sequences
    Autor
    Johnson, Charles R.
    Marijuán López, CarlosAutoridad UVA Orcid
    Pisonero Pérez, MiriamAutoridad UVA Orcid
    Yeh, Michael
    Año del Documento
    2016
    Editorial
    Springer
    Descripción
    Producción Científica
    Documento Fuente
    Czechoslovak Mathematical Journal, 2016, vol. 66. p. 793-819
    Abstract
    We consider inequalities between sums of monomials that hold for all p-Newton sequences. This continues recent work in which inequalities between sums of two, two-term monomials were combinatorially characterized (via the indices involved). Our focus is on the case of sums of three, two-term monomials, but this is very much more complicated. We develop and use a theory of exponential polynomial inequalities to give a sufficient condition for general monomial sum inequalities, and use the sufficient condition in two ways. The sufficient condition is necessary in the case of sums of two monomials but is not known if it is for sums of more. A complete description of the desired inequalities is given for Newton sequences of less than 5 terms.
    Palabras Clave
    Exponential polynomial
    Polinomio exponencial
    Newton inequality
    Desigualdad de Newton
    ISSN
    1572-9141
    Revisión por pares
    SI
    DOI
    10.1007/s10587-016-0293-7
    Patrocinador
    Ministerio de Economía, Industria y Competitividad - Fondo Europeo de Desarrollo Regional (grant MTM2015-365764-C-1-P)
    Ministerio de Economía, Industria y Competitividad (grant MTM2010-19281-C03-01)
    National Science Foundation (grant #DMS-0751964)
    Version del Editor
    https://link.springer.com/article/10.1007/s10587-016-0293-7
    Propietario de los Derechos
    © 2016 Springer
    Idioma
    eng
    URI
    http://uvadoc.uva.es/handle/10324/40698
    Tipo de versión
    info:eu-repo/semantics/publishedVersion
    Derechos
    openAccess
    Collections
    • IMUVA - Artículos de Revista [103]
    Show full item record
    Files in this item
    Nombre:
    Exponential-polynomial-inequalities.pdf
    Tamaño:
    224.6Kb
    Formato:
    Adobe PDF
    Thumbnail
    FilesOpen
    Attribution-NonCommercial-NoDerivatives 4.0 InternacionalExcept where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional

    Universidad de Valladolid

    Powered by MIT's. DSpace software, Version 5.10